# SDR ASAA2019071530085

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,825 hours, 4,252 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 4897
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 61,289 hours, 27,170 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESS SPLIT OF 22-24 PSI FOR UNDER 5 MINUTES. STABILIZED FOR REMAINDER OF FLIGHT BETWEEN 16-18 PSI DIFFERENTIAL. GROUNDED - YES. ACCOMPLISHED TASK CARD NG-36WC-00002-2. PCV FAILED HEALTH CHECK CK. R & R PCV PER AMM 36-12-02. OPS CK GOOD.
